Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 2, Number 13

All articles in this issue are freely accessible.

Mathieu functions of integral order and their tabulation
W. G. Bickley and N. W. McLachlan.
Math. Comp. 2 (1946), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014519
Multiplication of matrices
Franz L. Alt.
Math. Comp. 2 (1946), 12-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014840
Recent Mathematical Tables
Math. Comp. 2 (1946), 13-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 2 (1946), 46-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 2 (1946), 51-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mechanical Aids to Computation
Math. Comp. 2 (1946), 55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 2 (1946), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 2 (1946), 61-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 2 (1946), 61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 2 (1946), 63-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions